# SDR YENA2024122601618

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MULTIPLE CORROSION SPOTS AT FRAME 48 BTW LBL 4.0 TO LBL 51.0; REF AVIANOR WO 102-J3 NR 3231 REPAIRED IAW EC AC24-1424-01 AND GREO 500-53-82-675 TEMP REPAIR DVI IAW ANDTP BD500-A-J51-00-90-01AAA-018A-A AT INTERVALS NOT TO EXCEED 1000 FH TEMP REPAIR VALID FOR 10,000 FH FROM INCORPORATION OF REO.
